# SDR HNAA2013110100559

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 69,661 hours, 79,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE AT ROW 3DF.  R & R BULB AT ROW 3DF.  OPS CHECKED GOOD.
